Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence results for invariant curve algorithms


Author: M. van Veldhuizen
Journal: Math. Comp. 51 (1988), 677-697
MSC: Primary 65L99
MathSciNet review: 930220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a convergence result for the algorithm described by Kevrekidis et al. [7] is given. It is shown that this algorithm for the approximation of an invariant curve converges provided the curve is attracting. The approximation error is estimated. Numerical examples for three different algorithms in this class and a closely related one illustrate the theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L99

Retrieve articles in all journals with MSC: 65L99


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0930220-1
PII: S 0025-5718(1988)0930220-1
Keywords: Invariant curve
Article copyright: © Copyright 1988 American Mathematical Society